# SDR ASOA201100917

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 17,082 hours, 15,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOP AT 10CD.  RELAMPED CEILING EMERGENCY LIGHT AT 10CD AS REQUIRED.  OPS CK GOOD IAW AMM 33-51-00.  RELAMPED CEILING EMERGENCY LIGHT AT 10CD AS REQUIRED. OPS CHK GOOD IAW AMM 33-51-00.
